# SDR IPXA11567566

- Difficulty date: June 27, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 23,078 hours, 15,182 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N33125
- Condition: Dented
- Location: Bs 319-320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV, FUSELAGE CROWN SKIN DENTED AT STA 320 AND 319 BETWEEN S2R AND 3R.  REPAIRED IAW SRM 53-00-01, FIG 201, REPAIR 3.
